# SDR AALA201706279014

- Difficulty date: May 30, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746037800100
- Part serial: SA1624
- Condition: Not Reported
- Location: Rt Wing
- Part time: 14,634 hours, 9,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. REPAIR NEEDED ON RIGHT HAND WING INBOARD LEADING EDGE ON SLAT NR 3 AT RIB 7 MINUS 24 INCHES. REPAIRED SLAT NR 3 PER SRM 57-40-00-300-091 FIGURE 20106.
